# SDR USAA001572

- Difficulty date: September 27, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TORQUE BOX CRACKED .5 INCH, FS 947 PLUS 1, STRINGER 10L.  INSTALLED FILLER AND REPAIR STRAP PER TR 53-30-07A.  (M)
